Jump to content





Accutane - Day 22 - Good Improvements, Some Side Effects

Posted by kevon, 11 February 2013 · 1,110 views

Accutane - Day 22 - Good Improvements, Some Side Effects So I'm into my 4th week of Accutane. It's been pretty smooth sailing despite the bumpy start with my initial breakout.
 
Start off the the positive, my skin is great! I'm surprised it's cleared so quickly that I'm thinking "this can't be it already". I still expect to get more breakouts particularly when I go to my full dose in a week or so's time (70mg, as opposed to the 40 I've been on now).
 
In terms of side effects, I'm still pretty tired a lot of the time though it is passing and not as bad as it was at first. I guess this is my body adjusting and getting used to the medicine. 
 
Past couple of days I've felt like my nose is really dry/itchy. No nosebleeds, though. My skin is dry, and starting to flake a little but this can be kept at bay by moisturiser. 
 
I've noticed on my hands I have little red marks, which is weird. I can't work out if it's a rash or little cuts. I seem to cut myself really easily and end up with scratches which I don't remember getting (pics attached). Like my skin is really thin or something. Is that normal? I was told to contact the doctor if I develop a rash, so I'll see how if it develops.
 
 

Attached Thumbnails

  • Attached Image





Yeah a lot of people get cuts and bruises really easily and tiredness is really commen the first few fees or month. Sometimes your tired your whole course of Accutane it just depends. But it's better than other side effects!

glad its working :) keep updating!

Kevon you look great! How are you feeling? I am on my 8th day and no changes with my acne.  My lips are dry but lip balm is helping and I have major cotton mouth.  I also am struggling to stay awake at work.  Any suggestions?

Hey - I'm on day 61 now, just over halfway! Feeling great - only real side effect is if I don't moisturise and put lip balm on constantly I look like I've had a botched chemical peel! My lips can look horrible sometimes.

 

The first two weeks were toughest, so just hang in there and ride it out. I found the tiredness faded, I think as my body got used to the medicine in my system. It still comes back periodically, if I don't sleep well (I find many nights I keep waking up every couple of hours in the night - don't know if it's related). Also, the dry eyes side effect can make you feel like you're tired too.

 

Acne-wise, I haven't had a single zit in weeks, so for all the little side effects are annoying it has been worth it! Keep going :)

 

Oh and to answer your other question 'IB' is "Initial Breakout" - many people experience an increase in acne when they first start taking the medicine. I definitely got it, about a week or so in, my skin was worse than it had even been. But thankfully it disappeared as quickly as it came.

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors